# SDR PNSA2015052105

- Difficulty date: May 21, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N677PA
- Make and model: Saab 340B
- Aircraft serial: 328
- Aircraft time: 46,212 hours, 31,667 cycles
- Engine: Ge CT79B
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Condition: Dirty
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ANTI-ICE BLEED VALVE LIGHT CAME ON, REMOVED AND CLEANED ANTI-ICE BLEED VALVE.
